steroid 16mg three tablets per day but now im allright about ascites and also my dosage of tablets have been reduced to 4mg now but now im having body ache , muscel n joint pain . so what is the actual ...
Doctors, I appreciate your help with this: My 14 yo son (who is the size of a man) had a rash all over his body and sores on his bottom. I took him to our Dr and she Rx ed him a steroid (he and his ...
Hi, No it is not suggested to go for steroids for body building. Though some athletes do take them, they have some serious effects for long term. They increase the male hormone called testosterone, which in turn have immediate as well as long term side effects. It is suggested to concentrate on diet and exercise rather than going for steroids.
Its a definite no from medical community!
sir what are difference between gym bodies and non gym bodies as libido wise and health wise..and gym bodies meant not a supplement and steroids.plz explain it
Thanks for the query to H.C.M. Forum.
Gym bodies meant created through artificial means.
Non gym bodies naturally build by nature itself.
Libido , as far as concerned don't rely upon body .
Libido is a psychogenic effect and hectic hurried life style is an enemy of libido.
If you will use or take steroid & high protein diet , for some time you may build body .As you get rid of these?
I received a steroid shot this afternoon for a sinus infection. Hours later, my body is now weak and in pain. Is this a side affect of the shot?
Yes. Most probably it is. I pity you took steroid for a sinus infection. It is harmful because it will not improve your immunity but in long course, several side effects as you experienced are sure to follow. You can contact me for natural and constitutional method of cure through Homoeopathy. Best wishes, Dr C. J. Varghese, Homoeopath, email@example.com, +91 9447019733
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions